The essential cover and the absolute cover
of a schematic space
Colloquium Mathematicum, Tome 114 (2009) no. 1, pp. 53-75
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A theorem of Gleason states that every compact space admits a projective cover. More generally, in the category of topological spaces with continuous maps, covers exist with respect to the full subcategory of extremally disconnected spaces. Such a cover of a space is called
its absolute. We prove that the absolute exists within the category of schematic spaces, i.e. the spaces underlying a scheme. For a schematic space, we use the absolute to generalize Bourbaki's concept of irreducible component, so that embedded and multiple components may arise. We introduce
the essential cover of a schematic space, and show that it parametrizes the generalized components.
Keywords:
theorem gleason states every compact space admits projective cover generally category topological spaces continuous maps covers exist respect full subcategory extremally disconnected spaces cover space called its absolute prove absolute exists within category schematic spaces spaces underlying scheme schematic space absolute generalize bourbakis concept irreducible component embedded multiple components may arise introduce essential cover schematic space parametrizes generalized components
Affiliations des auteurs :
Wolfgang Rump 1 ; Yi Chuan Yang 2
@article{10_4064_cm114_1_6,
author = {Wolfgang Rump and Yi Chuan Yang},
title = {The essential cover and the absolute cover
of a schematic space},
journal = {Colloquium Mathematicum},
pages = {53--75},
year = {2009},
volume = {114},
number = {1},
doi = {10.4064/cm114-1-6},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm114-1-6/}
}
TY - JOUR AU - Wolfgang Rump AU - Yi Chuan Yang TI - The essential cover and the absolute cover of a schematic space JO - Colloquium Mathematicum PY - 2009 SP - 53 EP - 75 VL - 114 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm114-1-6/ DO - 10.4064/cm114-1-6 LA - en ID - 10_4064_cm114_1_6 ER -
Wolfgang Rump; Yi Chuan Yang. The essential cover and the absolute cover of a schematic space. Colloquium Mathematicum, Tome 114 (2009) no. 1, pp. 53-75. doi: 10.4064/cm114-1-6
Cité par Sources :